# SDR ASAA1149299

- Difficulty date: February 24, 2011
- Submitted: March 22, 2011
- Operation: Air carrier
- Aircraft: N706AS
- Make and model: Boeing 737490
- Aircraft serial: 28894
- Aircraft time: 41,702 hours, 22,884 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: 654587512
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR CUTOUT SCUFF PLATE SUPPORT ANGLE CORRODED BS 300 TO BS 332.  REMOVED AND REPLACED SUPPORT ANGLE IAW B737 400 SRM 53 10 15 FIG 1.
